Alert archive / Georgia / Wind Advisories in 2007
Wind Advisory 4, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at May 10, 2007, 12:06 PM EDT for Camden County, Glynn County, Georgia; Flagler County, Nassau County, Florida. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2007, 12:06 PM EDT (16:06 UTC)
- Expired
- May 10, 2007, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Jacksonville, FL
Counties Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 4.1 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KJAX 101606 AAA NPWJAX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1206 PM EDT THU MAY 10 2007 FLZ024-025-033-038-GAZ153-154-165-166-102200- /O.CAN.KJAX.LW.Y.0016.000000T0000Z-070510T2200Z/ /O.NEW.KJAX.WI.Y.0004.070510T1606Z-070510T2200Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-INLAND GLYNN-COASTAL GLYNN- INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST...BRUNSWICK...WOODBINE...ST MARYS 1206 PM EDT THU MAY 10 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. THE LAKE WIND ADVISORY HAS BEEN CANCELLED. NORTH WINDS OF 25 TO 30 MPH ON THE WEST SIDE OF SUB-TROPICAL STORM ANDREA WILL MIX DOWN WIND GUSTS OF 35 TO 45 MPH THIS AFTERNOON ALONG THE I-95 CORRIDOR AND THE IMMEDIATE COAST OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES... AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS... LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. $$ FLZ020>023-030>032-035>037-040-GAZ132>136-149>152-162>164-102200- /O.CON.KJAX.LW.Y.0016.000000T0000Z-070510T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST- ALACHUA-PUTNAM-MARION-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE- ATKINSON-WARE-PIERCE-BRANTLEY-ECHOLS-CLINCH-CHARLTON- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...GREEN COVE SPRINGS...TRENTON... GAINESVILLE...PALATKA...OCALA...DOUGLAS...HAZLEHURST...ALMA... BAXLEY...JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA... STATENVILLE...HOMERVILLE...FOLKSTON 1206 PM EDT THU MAY 10 2007 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. GUSTY NORTH WINDS ON THE WEST SIDE OF SUB-TROPICAL STORM ANDREA WILL MIX DOWN WIND GUSTS OF 25 TO 35 MPH THIS AFTERNOON...MAINLY ACROSS PORTIONS OF INLAND SOUTHEAST GEORGIA AND INLAND NORTHEAST FLORIDA. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ HESS
2 follow-up statements
000 WWUS72 KJAX 101850 AAA NPWJAX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 250 PM EDT THU MAY 10 2007 FLZ024-025-033-038-GAZ153-154-165-166-110000- /O.EXT.KJAX.WI.Y.0004.000000T0000Z-070511T0000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-INLAND GLYNN-COASTAL GLYNN- INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST...BRUNSWICK...WOODBINE...ST MARYS 250 PM EDT THU MAY 10 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. NORTH WINDS OF 25 TO 30 MPH ON THE WEST SIDE OF SUB-TROPICAL STORM ANDREA WILL MIX DOWN WIND GUSTS OF 35 TO 45 MPH THIS AFTERNOON AND EVENING ALONG THE I-95 CORRIDOR AND THE IMMEDIATE COAST OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES... AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS... LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. $$ FLZ020>023-030>032-035>037-040-GAZ132>136-149>152-162>164-110000- /O.EXT.KJAX.LW.Y.0016.000000T0000Z-070511T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST- ALACHUA-PUTNAM-MARION-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE- ATKINSON-WARE-PIERCE-BRANTLEY-ECHOLS-CLINCH-CHARLTON- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...GREEN COVE SPRINGS...TRENTON... GAINESVILLE...PALATKA...OCALA...DOUGLAS...HAZLEHURST...ALMA... BAXLEY...JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA... STATENVILLE...HOMERVILLE...FOLKSTON 250 PM EDT THU MAY 10 2007 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. GUSTY NORTH WINDS ON THE WEST SIDE OF SUB-TROPICAL STORM ANDREA WILL MIX DOWN WIND GUSTS OF 25 TO 35 MPH THIS AFTERNOON AND EVENING...MAINLY ACROSS PORTIONS OF INLAND SOUTHEAST GEORGIA AND INLAND NORTHEAST FLORIDA. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ HESS
000 WWUS72 KJAX 110004 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 804 PM EDT THU MAY 10 2007 FLZ024-025-033-038-GAZ153-154-165-166-110115- /O.EXP.KJAX.WI.Y.0004.000000T0000Z-070511T0000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-INLAND GLYNN-COASTAL GLYNN- INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST...BRUNSWICK...WOODBINE...ST MARYS 804 PM EDT THU MAY 10 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHEAST WINDS OF 10 TO 20 MPH CAN BE EXPECTED UNTIL LATE IN THE EVENING THEN DECREASE TO 10 MPH OR LESS AFTER MIDNIGHT. $$ FLZ020>023-030>032-035>037-040-GAZ132>136-149>152-162>164-110115- /O.EXP.KJAX.LW.Y.0016.000000T0000Z-070511T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST- ALACHUA-PUTNAM-MARION-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE- ATKINSON-WARE-PIERCE-BRANTLEY-ECHOLS-CLINCH-CHARLTON- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...GREEN COVE SPRINGS...TRENTON... GAINESVILLE...PALATKA...OCALA...DOUGLAS...HAZLEHURST...ALMA... BAXLEY...JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA... STATENVILLE...HOMERVILLE...FOLKSTON 804 PM EDT THU MAY 10 2007 ...LAKE WIND ADVISORY HAS EXPIRED... THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. $$ MKT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at May 10, 9:23 AM EDT, 2 hours 43 minutes earlier.
Area forecast discussion, May 10, 9:23 AM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
923 AM EDT THU MAY 10 2007
.UPDATE...
MAIN CHANGE WITH THE UPDATE WILL BE THE ISSUANCE OF A LAKE WIND
ADVISORY AS 12Z SOUNDINGS AND 06Z MODEL RUNS SUPPORT WIND GUSTS OF
30 TO 35 MPH...ALONG THE COAST AND ACRS INLD SERN GA...A BIT MORE
MARGINAL ACRS INLD NERN FL...BUT WITH WILDFIRE THREAT SO HIGH ANY
GUSTY WINDS WILL PRESENT A PROBLEM.
&&
.AVIATION...
WILL CONTINUE TO DEAL WITH IFR/MVFR VSBYS/CIGS FROM SMOKE AND LOW
CIGS ROTATING AROUND ANDREA.
&&
.MARINE...
NO CHANGES IN CURRENT PACKAGE WITH ANDREA STILL SITTING OVER THE
THE NERN FL OFFSHORE WATERS.
&&
.FIRE WEATHER...
WINDS WILL CONTINUE TO BECOME A MAJOR PLAYER TODAY AND SOME ISOLD
TSTM ACTIVITY AS WELL WILL BE POSSIBLE THIS AFTERNOON. SOME FAR
INLAND AREAS WILL SEE MIN RHS BOTTOM OUT IN THE 35-40% RANGE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 87 61 89 64 / 20 10 10 10
SSI 78 68 80 70 / 60 40 20 10
JAX 81 65 85 65 / 50 30 20 10
SGJ 80 68 82 68 / 50 50 30 20
GNV 85 63 88 63 / 30 10 30 10
OCF 85 64 88 63 / 30 10 30 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 6 PM EDT THIS AFTERNOON FOR ALACHUA-
BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
TROPICAL STORM WATCH FOR DUVAL-FLAGLER-NASSAU-ST JOHNS.
GA...LAKE WIND ADVISORY UNTIL 6 PM EDT THIS AFTERNOON FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
TROPICAL STORM WATCH FOR COASTAL CAMDEN-COASTAL GLYNN.
AM...TROPICAL STORM WATCH FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH
FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA
BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL 20
NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL
OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
HESS/SANDRIK/KERNSHazardous weather outlook, May 10, 11:03 AM EDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1103 AM EDT THU MAY 10 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-111000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1103 AM EDT THU MAY 10 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...LARGE WILDFIRES WILL CONTINUE ACROSS THE AREA... ...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM THIS EVENING... ...ROUGH SURF AND HIGH RISK OF RIP CURRENTS AT AREA BEACHES... .THUNDERSTORM IMPACT... THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ALONG THE SEA BREEZE AND PUSH INLAND. WIND GUSTS TO 40 MPH AND LOCALLY HEAVY DOWNPOURS WITH ISOLATED ONE HALF TO ONE INCH AMOUNTS WILL BE POSSIBLE. .HIGH WIND IMPACT... NORTH WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 TO 35 MPH WILL BE POSSIBLE THIS AFTERNOON. THE STRONGEST WIND GUSTS WILL BE ALONG THE I-95 CORRIDOR AND THE IMMEDIATE COAST. .COASTAL FLOOD IMPACT... TIDES WILL REMAIN ABOUT 1 TO 1.5 FEET ABOVE NORMAL THROUGH TONIGHT. MINOR COASTAL FLOODING WILL BE POSSIBLE AROUND THE TIMES OF HIGH TIDE ALONG WITH MINOR BEACH EROSION AS WELL. .RIP CURRENT IMPACT... A HIGH RISK OF RIP CURRENTS WILL CONTINUE ALONG AREA BEACHES. BREAKERS OF 4 TO 6 FEET WILL REMAIN POSSIBLE THROUGH THE EVENING HOURS. .WIND AND SEA IMPACT... SMALL CRAFT ADVISORIES WILL CONTINUE OVER THE COASTAL WATERS AS NORTH TO NORTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED ON THE NORTHWEST SIDE OF TROPICAL DEPRESSION ANDREA. .FIRE WEATHER/SMOKE IMPACT... DANGEROUS FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS THE AREA TODAY DUE TO ONGOING WILDFIRES COMBINED WITH WINDY CONDITIONS ACROSS THE AREA. LARGE WILDFIRES CONTINUE ACROSS THE REGION PROMPTING SOME EVACUATIONS AND ROAD CLOSURES. RESIDENTS ARE URGED TO FOLLOW THE ADVICE OF LOCAL AUTHORITIES. PEOPLE WITH RESPIRATORY PROBLEMS AND THE ELDERLY SHOULD REMAIN INDOORS IN THOSE AREAS WITH THICK SMOKE. REDUCED VISIBILITY WILL CONTINUE DOWNSTREAM FROM THE WILDFIRES CREATING HAZARDOUS DRIVING CONDITIONS AT TIMES. THE NORTHERLY FLOW WILL ALLOW SMOKE FROM THE SOUTHEAST GEORGIA FIRES TO AFFECT SOME OF THE COASTAL COMMUNITIES OF NORTHEAST FLORIDA INCLUDING THE JACKSONVILLE METROPOLITAN AREA. MOTORISTS DRIVING THROUGH SMOKE SHOULD USE EXTREME CAUTION AND USE LOW-BEAM HEADLIGHTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... DANGEROUS WILDFIRES AND THE SMOKE IMPACTS WILL CONTINUE THROUGH THE PERIOD. THE IMPACTS OF TROPICAL DEPRESSION ANDREA WILL DIMINISH ON FRIDAY ALONG THE COAST AND OVER THE COASTAL WATERS. SCATTERED AFTERNOON AND EVENING THUNDERSTORM ACTIVITY WILL INCREASE DURING THE PERIOD DUE TO SEA BREEZE ACTIVITY AND DUE TO ANOTHER BACK DOOR COLD FRONT PUSHING INTO THE REGION EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. HESS
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:12 AM EDT | Lake Wind Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 11 hr |
Nearby
Wind Advisories in Georgia, 2007Wind Advisories in Florida, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.